Asymptotic representation of solutions of a differential equation with two parameters
Differencialʹnye uravneniâ, Tome 21 (1985) no. 2, pp. 352-354
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_2_a29,
author = {M. R. Sharifov},
title = {Asymptotic representation of solutions of a differential equation with two parameters},
journal = {Differencialʹnye uravneni\^a},
pages = {352--354},
year = {1985},
volume = {21},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_2_a29/}
}
M. R. Sharifov. Asymptotic representation of solutions of a differential equation with two parameters. Differencialʹnye uravneniâ, Tome 21 (1985) no. 2, pp. 352-354. http://geodesic.mathdoc.fr/item/DE_1985_21_2_a29/